|   | 
Details
   web
Record
Author Jardak, M.; Navon, I.M.
Title Spectral stochastic two-scale convergence method for parabolic PDEs Type $loc['typeJournal Article']
Year 2011 Publication International Journal for Numerical Methods in Engineering Abbreviated Journal Int. J. Numer. Meth. Engng.
Volume 85 Issue 7 Pages 847-873
Keywords two-scale convergence method; periodic homogenization; Karhunen–Loève expansions; Wiener polynomial chaos; spectral methods
Abstract
Address
Corporate Author Thesis
Publisher Place of Publication Editor
Language Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 0029-5981 ISBN Medium
Area Expedition Conference
Funding Approved $loc['no']
Call Number COAPS @ mfield @ Serial 374
Permanent link to this record

2000 Levy Avenue
Building A, Suite 292
Tallahassee, FL 32306-2741
Phone: (850) 644-4581
Fax: (850) 644-4841
contact@coaps.fsu.edu

© 2022 Center for Ocean-Atmospheric Prediction Studies (COAPS), Florida State University

Center for Ocean-Atmospheric Prediction Studies (COAPS)